# SDR RRXA002874

- Difficulty date: August 24, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: DOUGLAS
- Condition: Corroded
- Location: L21r-L20r Fs1296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE SKIN AT STA 1296 AND L21R-L20R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  --------------------CX--------------------
